# SDR CALA2014013000119

- Difficulty date: January 28, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 40,657 hours, 11,955 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N508940
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM BS 1640, RBL 5-LBL.  5 INCHES MAIN CABIN REMOVED CORROSION ON FLOOR BEAM BS 1640, RBL 5 - LBL 5 IAW B757-300 S RM 51-10-02 PARA 15 FIG 1 & 5.  ORIGINAL MATERIAL THICKNESS WAS .125 INCHES, MATERIAL REMOVED WAS .030 INCHES & WAS OUT OF LIMITS IAW B 757-300 SRM 53-00-51 FIG 101 DETAIL III.  REPAIRED FLOOR BEAM IAW REO-M0845 & B757-300 SRM 53-00-31 REPAIR 11 ECR.
